# SDR DL73S030070

- Difficulty date: January 15, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 55,476 hours, 41,522 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952524
- Condition: Cracked
- Location: C2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR / C-2 CARGO DOOR / FWD FRAME / LAP SPLICE :            CRACK REPAIR                                                THE C-2 CARGO DOOR WAS FOUND WITH A 1" CRACK IN THE UPPER   AND LOWER FRAME WEB AT THE LAP JOINT FOR THE TWO FRAMES.    THE CRACK WAS STOP DRILLED IN BOTH MEMBERS AND REPAIRED     WITH 2 TITANIUM REPAIR ANGLES PER ER/A 384452-14, REV A.
